# SDR 96ZZZX5897

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerospace Welding Minneapolis Inc, repair station UWDR792L
- Aircraft: N18388
- Make and model: Beech 95-B55
- Aircraft serial: TC2081
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9691000575
- Condition: Chafe Damage
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ENG MOUNT WITH HEAVY CHAFE DAMAGE AT LOWER RT FIREWALL ATTACH.
